MAUDE Adverse Event Report: ORTHALIGN, INC. KNEEALIGN; SURGICAL NAIGATION SYSTEM

ORTHALIGN, INC. KNEEALIGN; SURGICAL NAIGATION SYSTEM
Model Number 401587
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon reported the resection stylus measured "incorrectly" and that the device may be "flexed when inserted into the cutting block.
 
Additional Manufacturer Narrative
Orthalign has requested the device be returned for evaluation.If the device is returned an investigation will be completed to confirm the complaint and identify the root cause of the incident will be completed.A followup report will be sent to report the findings of the investigation once it has concluded.

Brand Name
KNEEALIGN
Common Device Name
SURGICAL NAIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo 92646
Manufacturer Contact
karyl haskell
120 colombia
suite 500
aliso viejo, CA 92646
MDR Report Key17577733
Report Number3007521480-2023-00012
Device Sequence Number21084256
Product Code OLO
UDI-Device Identifier00858704006237
UDI-Public00858704006237
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401587
Device Catalogue Number401587
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown